LARGE EXCURSIONS OF GAUSSIAN-PROCESSES

被引:121
作者
KAC, M
SLEPIAN, D
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1959年 / 30卷 / 04期
关键词
D O I
10.1214/aoms/1177706105
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1215 / 1228
页数:14
相关论文
共 7 条
[1]  
Anderson T. W., 1958, INTRO MULTIVARIATE S
[2]  
CRAMER H, 1946, MATH METHODS STATIST
[3]  
FELLER W, 1957, PROBABILITY THEORY A
[5]  
PALMER DS, 1956, P CAMBRIDGE PHIL SOC, V52, P672
[6]   MATHEMATICAL ANALYSIS OF RANDOM NOISE [J].
RICE, SO .
BELL SYSTEM TECHNICAL JOURNAL, 1945, 24 (01) :46-156
[7]   DISTRIBUTION OF THE DURATION OF FADES IN RADIO TRANSMISSION - GAUSSIAN NOISE MODEL [J].
RICE, SO .
BELL SYSTEM TECHNICAL JOURNAL, 1958, 37 (03) :581-635